MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061530
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Same case as mdr 2134265-2018-01887.It was reported that the device was stuck on the wire.A 6 x 150 x 130 innova¿ and a 0.035x260 magic torque¿ guidewire were selected for a balloon and stent procedure in the superficial femoral artery (sfa).During the procedure, the stent was deployed.While attempting to remove the device, the catheter became difficult to retract over the wire.The physician pulled the delivery catheter and the wire out together.There were no patient complications reported and the patient¿s condition post procedure was fine.
 
Additional Manufacturer Narrative
Updated: device evaluated by mfr., eval summary attached, method codes, results codes, conclusion codes.Device evaluated by mfr: returned product consisted of an innova self-expanding stent delivery system (sds).A.035 guidewire was returned with the device.The guidewire showed a kink at 89cm from the tip.The outer shaft, middle shaft, inner sheath and the remainder of the device were checked for damage.There was a kink at the nosecone of the device.There was no wire stuck in the device when returned.The.035 guidewire was inserted into the device and the wire transcended through the device with no hesitations or restrictions until it reached the kink where it did have difficulty transcending through the rest of the way through the device.The stent was not returned.The stuck wire was confirmed.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The investigation conclusion is caused by other device as another device/drug/subsequent procedure caused the complaint event.(b)(4).
 
Event or Problem Description

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7338901
Report Number2134265-2018-01886
Device Sequence Number1812883
Product Code NIP
UDI-Device Identifier08714729874041
UDI-Public08714729874041
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2020
Device Model NumberH74939293061530
Device Catalogue Number39293-06153
Device Lot Number20800463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer03/19/2018
Initial Report FDA Received Date03/14/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR